Publication

Metastates in disordered mean-field models: Random field and Hopfield models

Kulske, C., Sep-1997, In : Journal of Statistical Physics. 88, 5-6, p. 1257-1293 37 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Metastates in disordered mean-field models: Random field and Hopfield models

    Final publisher's version, 1 MB, PDF document

    Request copy

  • C Kulske

We rigorously investigate the size dependence of disordered mean-field models with finite local spin space in terms of metastates. Thereby we provide an illustration of the framework of metastates for systems of randomly competing Gibbs measures. In particular we consider the thermodynamic limit of the empirical metastate 1/N Sigma(n=1)(N) delta(mu n(eta)), where mu(n)(eta) is the Gibbs measure in the finite volume {1, ..., n} and the frozen disorder variable eta is fixed. We treat explicitly the Hopfield model with finitely many patterns and the Curie-Weiss random field Ising model. In both examples in the phase transition regime the empirical metastate is dispersed for large N. Moreover, it does not converge for a.e. eta, but rather in distribution, for whose limits we give explicit expressions. We also discuss another notion of metastates, due to Aizenman and Wehr.

Original languageEnglish
Pages (from-to)1257-1293
Number of pages37
JournalJournal of Statistical Physics
Volume88
Issue number5-6
Publication statusPublished - Sep-1997

    Keywords

  • disordered systems, size dependence, random Gibbs states, metastates, mean-field models, Hopfield model, random field model, GIBBS-STATES, ISING-MODEL, SYSTEMS

ID: 121268581